MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Catalog Number A942216
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one case of foley tray was labeled with the incorrect reference supposed to be pcn #a942216 but had pcn #a303316a.They pulled product out and it did appear to be what they intended to order.Per additional information received on 15feb2025, it was reported that the sheet inside the package had a different item number.When opening the case, the incorrect item a303316a was in the box the items have 2 different manufacturing numbers on them, so not able to use because of this.Luckily, none of the incorrect trays were used quantity 10 per case.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Ucc-25-5282 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d, e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The reported event was confirmed by capa/sa association to be manufacturing related as per capa # 11598314 / sa #(b)(4).Root cause of mixed ifu, occurred during the preparation of the ifu kits by the label room.Technician had inventory of the two different ifus at the same time and he took material from the incorrect box.Visual evaluation of the returned sample noted 1unopened box (with original packaging), (qty.Of 10) of sure step foley tray system.Visual inspection of the sample noted that the ten surestep foley trays packaged with a303316a, and the shipping box label had a942216.This does not meet specification which states part number, lot and expiration date must be correct and legible on the trays and box label.A dhr review was not required because the investigation was confirmed by the capa association.Labeling review are not required because the investigation was confirmed by the capa association.Correction: h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that one case of foley tray was labeled with the incorrect reference supposed to be pcn #(b)(6) but had pcn #(b)(6).They pulled product out and it did appear to be what they intended to order.Per additional information received on 15feb2025, it was reported that the sheet inside the package had a different item number.When opening the case, the incorrect item (b)(6) was in the box the items have 2 different manufacturing numbers on them, so not able to use because of this.Luckily, none of the incorrect trays were used quantity 10 per case.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21469053
Report Number1018233-2025-01282
Device Sequence Number8840503
Product Code EZL
UDI-Device Identifier00801741074110
UDI-Public(01)00801741074110(11)241127(17)270531(10)NGJX4320
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification,Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA942216
Device Lot NumberNGJX4320
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer06/12/2025
08/07/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date07/02/2025
08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-25-5282_5319 FIELD A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown